Perfect and partial hedging for swing game options in discrete time

Yan Dolinsky, Yonathan Iron, Yuri Kifer

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

The paper introduces and studies hedging for game (Israeli) style extension of swing options considered as multiple exercise derivatives. Assuming that the underlying security can be traded without restrictions, we derive a formula for valuation of multiple exercise options via classical hedging arguments. Introducing the notion of the shortfall risk for such options we study also partial hedging which leads to minimization of this risk.

Original languageEnglish
Pages (from-to)447-474
Number of pages28
JournalMathematical Finance
Volume21
Issue number3
DOIs
Publication statusPublished - Jul 2011
Externally publishedYes

Keywords

  • Game options
  • Hedging
  • Multiple exercise derivatives
  • Shortfall risk

Cite this